OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

A Symmetry Chaotic Model with Fractional Derivative Order via Two Different Methods
Mohamed Elbadri, Mohamed A. Abdoon, Mohammed Berir, et al.
Symmetry (2023) Vol. 15, Iss. 6, pp. 1151-1151
Open Access | Times Cited: 20

Showing 20 citing articles:

Effective methods for numerical analysis of the simplest chaotic circuit model with Atangana–Baleanu Caputo fractional derivative
Abdulrahman B. M. Alzahrani, Rania Saadeh, Mohamed A. Abdoon, et al.
Journal of Engineering Mathematics (2024) Vol. 144, Iss. 1
Closed Access | Times Cited: 25

On Fractional Discrete Memristive Model with Incommensurate Orders: Symmetry, Asymmetry, Hidden Chaos and Control Approaches
H. Al-Ta’ani, Ma’mon Abu Hammad, Mohammad Abudayah, et al.
Symmetry (2025) Vol. 17, Iss. 1, pp. 143-143
Open Access | Times Cited: 1

Solution and dynamics analysis of fractal-fractional multi-scroll Chen chaotic system based on Adomain decomposition method
Tianxian Zhang, Yongqi Zhao, Xiangliang Xu, et al.
Chaos Solitons & Fractals (2023) Vol. 178, pp. 114268-114268
Closed Access | Times Cited: 25

A Comparative Numerical Study of the Symmetry Chaotic Jerk System with a Hyperbolic Sine Function via Two Different Methods
Abdulrahman B. M. Alzahrani, Mohamed A. Abdoon, Mohamed Elbadri, et al.
Symmetry (2023) Vol. 15, Iss. 11, pp. 1991-1991
Open Access | Times Cited: 17

Modeling and analysis of visceral leishmaniasis dynamics using fractional‐order operators: A comparative study
Sana Abdulkream Alharbi, Mohamed A. Abdoon, Rania Saadeh, et al.
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 12, pp. 9918-9937
Closed Access | Times Cited: 5

A Numerical Solution and Comparative Study of the Symmetric Rossler Attractor with the Generalized Caputo Fractional Derivative via Two Different Methods
Mohamed Elbadri, Mohamed A. Abdoon, Mohammed Berir, et al.
Mathematics (2023) Vol. 11, Iss. 13, pp. 2997-2997
Open Access | Times Cited: 14

Analyzing the Impact of Control Strategies on VisceralLeishmaniasis: A Mathematical Modeling Perspective
Fathelrhman EL Guma, Mohamed A. Abdoon, Ahmad Qazza, et al.
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 2, pp. 1213-1227
Open Access | Times Cited: 4

Exploring chaotic dynamics in a modified fractional system with the Atangana–Baleanu operator
Mohamed A. Abdoon, Rania Saadeh, Mohammed Berir, et al.
Elsevier eBooks (2025), pp. 157-169
Closed Access

Efficient Numerical Techniques for Investigating Chaotic Behavior in the Fractional-Order Inverted Rössler System
Mohamed Elbadri, Dalal Almutairi, Dalal Khalid Almutairi, et al.
Symmetry (2025) Vol. 17, Iss. 3, pp. 451-451
Open Access

Modeling and Analysis of a Fractional Visceral Leishmaniosis with Caputo and Caputo–Fabrizio derivatives
Dalal Khalid Almutairi, Mohamed A. Abdoon, Salih Yousuf Mohamed Salih, et al.
Journal of the Nigerian Society of Physical Sciences (2023), pp. 1453-1453
Open Access | Times Cited: 12

Multi-derivative hybrid block methods for singular initial value problems with application
Sabastine Emmanuel, Saratha Sathasivam, Muideen O. Ogunniran
Scientific African (2024) Vol. 24, pp. e02141-e02141
Open Access | Times Cited: 3

Exploring analytical results for (2+1) dimensional breaking soliton equation and stochastic fractional Broer-Kaup system
Faeza Lafta Hasan, Mohamed A. Abdoon, Rania Saadeh, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 5, pp. 11622-11643
Open Access | Times Cited: 3

Comparative Analysis of Influenza Modeling Using Novel Fractional Operators with Real Data
Mohamed A. Abdoon, Abdulrahman B. M. Alzahrani
Symmetry (2024) Vol. 16, Iss. 9, pp. 1126-1126
Open Access | Times Cited: 3

Neural network control of fractional-order chaotic systems with unknown control direction
Suxia Wang, Yong Chen
Heliyon (2024) Vol. 10, Iss. 5, pp. e26870-e26870
Open Access | Times Cited: 1

A Novel Fractional Edge Detector Based on Generalized Fractional Operator
Diaa Diaa Eldin Elgezouli, Mohamed A. Abdoon, Samir Brahim Belhaouari, et al.
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 2, pp. 1009-1028
Open Access | Times Cited: 1

Analysis and Applications of the Chaotic Hyperbolic Memristor Model with Fractional Order Derivative
Ghada A. Ahmed
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 2, pp. 835-851
Open Access | Times Cited: 1

A Comparative Numerical Study of a Classical Model and Fractional Model for Leishmaniasis
Mohamed A. Abdoon, Mohammed Berir, Ahmad Qazza, et al.
Springer proceedings in mathematics & statistics (2024), pp. 295-307
Closed Access

Prediction of Visceral Leishmaniasis Incidences Utilizing Machine Learning Techniques
Fathelrhman EL Guma, Abdelaziz G.M. Musa, Fatimah Dhafer Alkhathami, et al.
(2023), pp. 1-6
Closed Access | Times Cited: 1

Page 1

Scroll to top